# SDR FXGA2019040941932

- Difficulty date: April 4, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED FUSELAGE LONGERON #27R F/STA 950.  TO REPAIR A CORRODED STRINGER.  REMOVE CORROSION AND INSTALL REPAIR PER B727 SRM 51-40-4.
